# SDR ASAA2019031428644

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 20,706 hours, 6,758 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT PHX, LEVEL OFF AT 320FL DISPLAY OF VTK FOLLOWED BY MAP FAILURE FLAG ON RT FMC F/O'S NAV DISPLAY. SINGLE FMC OPERATION ON SCRATCHPAD. PLACED FMC SOURCE SELECT BOTH ON LEFT. GROUNDED - YES. FMC LOGGED 1 FAIL - RESET - OPS OK.
